# SDR LS1R073477

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Aircraft time: 6,362 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Seal
- Part number: 369D21800501
- Part serial: HT8107
- Condition: Rotated
- Location: T/R Pitch Contro
- Part time: 1,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS SEAL ROTATES.
